# SDR AMTA200500218

- Difficulty date: February 26, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCHES INOPERATIVE OVER L3 AND L4 DOOR IN CABIN.  REPLACED BROKEN SWITCH AND REWIRED SWITCHES CORRECTLY IAW WDM 33-51-15.  (M)
